# SDR USAA2011111400019

- Difficulty date: November 13, 2011
- Submitted: November 16, 2011
- Operation: Air carrier
- Aircraft: N179UW
- Make and model: Airbus A321-211
- Aircraft serial: 1521
- Aircraft time: 36,735 hours, 13,238 cycles
- Engine: Cfmint CFM565B3P
- System (JASC): 7261 · Turbine Engine Oil System
- Part: O-Ring
- Part number: J221P145
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

AS AIRCRAFT LEVELED OFF AT 10,000FT, FLIGHT ATTENDANT REPORTED STRONG DIRTY SOCK SMELL AT 2R DOOR FOR ABOUT 5 MINUTES.  AIRCRAFT DESCENDED THROUGH LIGHT RAIN AND LEVELED OFF IN CLEAR AIR.  REPEAT ODOR REPORT ON MAINTENANCE FERRY FLIGHT NEXT DAY.  MAINTENANCE FOUND OIL DEPOSIT ON NR 2 ENGINE FAN DISK HUB - REPLACED LPT SHAFT O-RING.  ALSO FOUND APU OVER-SERVICED.  CORRECTED OIL LEVEL AND PERFORMED ECS DECONTAMINATION.
